# SDR A6WA200840209

- Difficulty date: March 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTW FS 621 TO FS 559 PLUS 112, WL 73, FLOOR SILL IS CORRODED AT NUT PLATES LOCATION.  CORROSION BETWEEN FS 559 PLUS 112 TO 621 WL 73 FLOOR SILL REMOVED IAW CRJ200 SRM 51-21-06 AND WITHIN LIMITS IAW SRM 53-61-23.  (M)
